# SDR 29GA2017070600001

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 40,518 hours, 35,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PUSH ON BUTTON AT FLIGHT ATTENDANT STATION NOT ILLUMINATING.  REPLACED FLIGHT ATTENDANT EMERGENCY PUSH BUTTON BULB,  OPERATIONAL CHECKED GOOD.
